Alert archive / Missouri / River Flood Warnings in 2026

River Flood Warning 1, NWS Springfield, MO

March 5, 2026Pulaski County, Missouri

NWS Springfield, MO issued this river flood warning at Mar 5, 2026, 2:19 PM CST for Pulaski County, Missouri. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2026, 2:19 PM CST (20:19 UTC)
Expired
Mar 6, 2026, 3:22 AM CST
In force
13 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Pulaski County, MO

The radar

The Springfield radar (KSGF), 124 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Roubidoux Creek near Waynesville (RBXM7).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06928420, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Mar 5, 11:31 AM CST, 2 hours 48 minutes earlier. Its key messages:

  • Showers and scattered storms will continue along and southeast of I-44 this rest of the overnight hours. The storms will continue to end from from northwest to southeast this morning. Lightning and locally heavy rainfall will be the main risk, though an isolated strong storm with hail up to the size of dimes may occur.
  • Drizzle and areas of fog will be possible after the heavy rainfall ends early this morning.
  • Another cold front will move into the area late Friday and through the area on Saturday. Severe storms will once again be be possible from late Friday afternoon into Saturday morning. There will the potential for hail to the size of two inches, damaging winds up to 70 mph, and a tornado risk with this activity.
  • Another system will bring a chance of strong to severe storms the middle of next week.
Area forecast discussion, Mar 5, 11:31 AM CST, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1131 AM CST Thu Mar 5 2026

.KEY MESSAGES...

- Showers and scattered storms will continue along and southeast
  of I-44 this rest of the overnight hours. The storms will
  continue to end from from northwest to southeast this morning.
  Lightning and locally heavy rainfall will be the main risk,
  though an isolated strong storm with hail up to the size of
  dimes may occur.

- Drizzle and areas of fog will be possible after the heavy
  rainfall ends early this morning.

- Another cold front will move into the area late Friday and
  through the area on Saturday. Severe storms will once again be
  be possible from late Friday afternoon into Saturday morning.
  There will the potential for hail to the size of two inches,
  damaging winds up to 70 mph, and a tornado risk with this
  activity.

- Another system will bring a chance of strong to severe storms
  the middle of next week.

&&

.SHORT TERM /THROUGH FRIDAY NIGHT/...
Issued at 115 AM CST Thu Mar 5 2026

An area of showers with scattered thunderstorms continue to move
east across the area, generally east of an Anderson to
Springfield to Camdenton to Eldon Missouri line early this
morning as an upper level trough moves east through area. A
front remains located across northwest Arkansas across southern
Missouri this morning, generally near I-44. There could still
be some small hail and maybe a strong storm over the next few
hours but instability has decreased and the overall severe risk
is decreasing for the risk of the night. Locally heavy rainfall
will occur with the storms overnight, but the thunderstorms are
becoming more scattered in nature so the heavy rainfall will be
more localized the next several hours. There could still be some
localized flooding where heavy rain takes over locations that
got the heavier rain on Wednesday.

The showers and scattered storms will continue to slowly end
from northwest to southeast this morning and should be out of
the area by mid day, if not sooner. Behind the rain tonight,
some fog and drizzle will be possible in the mid morning hours
today there could be some potential for some pockets of dense
fog at times.

The warm front will lift back to the north this afternoon and
evening. There could be some scattered showers and storms along
the front and the front should move north fairly quickly as an
upper level tough digs into the southwestern U.S. and brings
southwest upper level flow to the area. Better coverage could
occur across east central Kansas and far western Missouri as the
front could linger slightly longer there. Highs will range from
the upper 60s across the north to the low to middle 70s across
southern Missouri this afternoon as the front moves north
through the area and a warmer air mass moves into the area.

Highs will warm into the middle to upper 70s on Friday. A cap
will be in place across the area on Friday but the cap will
start to weaken from west to east late Friday afternoon/evening
into the overnight hours. It is possible some elevated isolated
storms can develop Friday afternoon across the area there could
be a hail risk with this activity. A dry line will push east
across eastern Kansas and Oklahoma Friday afternoon/evening.
As the cap weakens scattered storms will develop on the dry
line and lift northeast and could push into extreme southeastern
Kansas and western Missouri late Friday afternoon into the
evening hours. MLCAPE will increase along with develop layer
shear ahead of the storms Friday afternoon evening and will
support the storms be supercells in nature. All severe hazards
will be possible with this activity which include, hail up to 2",
70 mph damaging winds, and lower level shear will also support
the risk for tornadoes with this storms too. The supper cell
risk will generally mainly be along and west of I-49 but could
move as far east of Highway 65. As the upper level trough moves
east into the plains a cold front will sweep east and move
across the area Friday night. A line of storms will develop
along front and move across the area. Instability and shear,
including strong low level shear, will support a severe risk
across the entire area with the line of storms Friday night into
Saturday morning. Severe winds to 70 mph, hail to the size of
ping pond bands and embedded spin up tornadoes will occur with
the line of storm. Locally heavy rainfall will also occur with
the storms, the supercells will be scattered in nature and the
line of storms should move quickly to the east.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Issued at 115 AM CST Thu Mar 5 2026

The cold front will push off to the east on Saturday. There
could be some linger showers and maybe a rumble of thunder
Saturday morning before the system moves off to the east. Highs
will be in the 50s and 60s on Saturday and the 60s on the
Sunday with mostly dry conditions after any lingering rainfall
ends Saturday morning.

The front will lift back to the north on Monday there could be a
few showers and storms on the front but coverage will be
limited. Highs will return to the 70s early next week. Another
system will move across the region Tuesday into Wednesday. The
ensemble models continue to differ on the exact track and
timing of the system and the placement of the front. Moisture
will increase back to the north and there could be the potential
for strong to severe storms, be the details will be dependent
on the exact track and timing of the system.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1116 AM CST Thu Mar 5 2026

Fog and low ceilings are still occurring this morning with the
TAF sites in MVFR, IFR, LIFR levels and visibilities down to 1
SM at times. Ceilings and visibilities are expected to improve
in the next couple of hours and all sites should return to VFR
for the rest of the day. Thunderstorm chances increase to 30%
this evening near 03z for JLN and SGF. Have included a PROB30 to
account for this activity until 09z. Rain tapers off near
sunrise on Friday and southerly winds will gust up to 30 knots
by late morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Soria
Hazardous weather outlook, Mar 5, 3:50 AM CST, 10 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
350 AM CST Thu Mar 5 2026

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061000-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
350 AM CST Thu Mar 5 2026

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited lightning risk.
  Significant Fog risk.

DISCUSSION...

Areas of fog are developing across portions of southeastern Kansas
and western Missouri behind an area of showers and storms that are
moving across central and south central Missouri. Visibilities
could drop below one mile at times. The showers and a few storms
will continue to move east across portions of central and south
central Missouri early this morning. This activity will continue
to end from northwest to southeast this morning. Lightning and
locally heavy rainfall will be the main risk.

Scattered showers and storms will be possible across the area
this afternoon and evening as a warm front lifts north across the
area.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will once again form along and ahead of the front
Friday afternoon continue into the overnight hours. There will be
the potential for severe thunderstorms with this system from
Friday afternoon into Friday night. All hazards are possible
included large hail to the size of golf balls, damaging wind
gusts up to 70 mph, and few tornadoes.

A third system will bring the potential for additional strong to
severe storms next Tuesday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Local storm report, Mar 5, 8:59 AM CST, 5 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
859 AM CST Thu Mar 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     Flood            4 NNW Brushyknob        37.01N 92.52W
03/05/2026                   Douglas            MO   Dept of Highways

            Route U northbound and southbound closed due
            to flooding.

&&

REN
Local storm report, Mar 5, 9:01 AM CST, 5 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
901 AM CST Thu Mar 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     Flood            2 E Rockbridge          36.78N 92.37W
03/05/2026                   Ozark              MO   Dept of Highways

            MO95 northbound and southbound closed due to
            flooding.

&&

REN
Local storm report, Mar 5, 9:05 AM CST, 5 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
905 AM CST Thu Mar 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Flood            4 NW Linden             37.08N 93.18W
03/05/2026                   Christian          MO   Emergency Mngr

            Buck Rd closed due to flooding.

&&

REN
Local storm report, Mar 5, 9:08 AM CST, 5 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
908 AM CST Thu Mar 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Flood            1 ENE Keltner           36.97N 92.93W
03/05/2026                   Christian          MO   Emergency Mngr

            Keltner rd closed due to flooding.

&&

REN
Local storm report, Mar 5, 9:12 AM CST, 5 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
912 AM CST Thu Mar 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Flood            3 E Chadwick            36.93N 93.00W
03/05/2026                   Christian          MO   Emergency Mngr

            Day Lane closed due to flooding.

&&

REN
Local storm report, Mar 5, 9:14 AM CST, 5 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
914 AM CST Thu Mar 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Flood            3 SW Battlefield        37.08N 93.40W
03/05/2026                   Christian          MO   Emergency Mngr

            Wilson Rd closed due to flooding.

&&

REN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 6:30 PM CSTSevere Thunderstorm WarningSGFDent14 min
Mar 4, 6:43 PM CSTSevere Thunderstorm WarningSGFLaclede, Webster, Wright32 min
Mar 4, 6:56 PM CSTSpecial Weather StatementSGFWebster34 min
Mar 4, 7:03 PM CSTSevere Thunderstorm WarningSGFChristian, Greene, Webster27 min
Mar 4, 8:32 PM CSTSpecial Weather StatementSGFDent28 min
Mar 4, 8:53 PM CSTSevere Thunderstorm WarningSGFBarry37 min
Mar 4, 9:15 PM CSTSevere Thunderstorm WarningSGFBarry15 min
Mar 4, 9:29 PM CSTSevere Thunderstorm WarningSGFBarry, Stone, Taney34 min
Mar 4, 10:22 PM CSTSevere Thunderstorm WarningSGFChristian, Douglas, Taney23 min
Mar 4, 10:30 PM CSTSevere Thunderstorm WarningSGFBarry, McDonald30 min
Mar 4, 10:50 PM CSTSpecial Weather StatementSGFStone25 min
Mar 4, 11:05 PM CSTSpecial Weather StatementSGFPulaski25 min
Mar 4, 11:27 PM CSTSpecial Weather StatementSGFDent33 min
Mar 4, 11:42 PM CSTSpecial Weather StatementSGFWebster33 min
Mar 5, 2:07 AM CSTAreal Flood AdvisorySGFBarry, McDonald, Stone6 hr
Mar 5, 4:34 AM CSTAreal Flood AdvisorySGFDent, Phelps, Pulaski, Texas5 hr
Mar 5, 9:51 AM CSTAreal Flood WarningSGFMcDonald5 hr
Mar 5, 2:59 PM CSTRiver Flood WarningSGFPulaski21 hr
Mar 5, 4:28 PM CSTRiver Flood WarningSGFShannon12 hr

Nearby

River Flood Warnings in Missouri, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.